Volume 14, Number 1
Previous Issue Next Issue

Z. Z. Sun

J. Comp. Math., 14 (1996), pp. 1-7

Preview Full PDF 623 2243 Abstract

R. S. Ye & Z. H. Yang

J. Comp. Math., 14 (1996), pp. 8-22

Preview Full PDF 617 2373 Abstract

S. F. Xu

J. Comp. Math., 14 (1996), pp. 23-31

Preview Full PDF 612 2256 Abstract

H. L. Chen

J. Comp. Math., 14 (1996), pp. 32-39

Preview Full PDF 537 2288 Abstract

J. Gu & X. Hu

J. Comp. Math., 14 (1996), pp. 40-53

Preview Full PDF 635 2365 Abstract

B. S. He

J. Comp. Math., 14 (1996), pp. 54-63

Preview Full PDF 668 2366 Abstract

Y. Y. Feng & J. Kozak

J. Comp. Math., 14 (1996), pp. 64-70

Preview Full PDF 590 2324 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 71-97

Preview Full PDF 629 2341 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard